# SDR ASOA201001887

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SEGMENT FROM FS 364 TO 394 CORRODED BEYOND LIMITS.   REPLACE SEAT TRACK SEGMENT.  REMOVED SEAT RAIL SEGMENT FROM FS 364 - 394 IAW AMM 53-01-11-04.   REPLACE AND /OR FABRICATE AS NEEDED, INSTALLED SERVICEABLE SEAT RACK AT 9R FS 364 TO 394 IAW AMM 53-01-11-400-802, MINOR REPAIR.
